MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV US

OSARTIS GMBH SIMPLEX HV US
Model Number 6194-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right knee was revised due to femoral pain.The cr femoral component and insert were revised to a ts femoral component and insert.The sales rep confirmed there were no allegations against the revised implants, and that no further information will be released by the hospital or surgeon.

Brand Name
SIMPLEX HV US
Common Device Name
SIMPLEX HV US
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hessen 64839
GM   64839
MDR Report Key24188053
Report Number9615014-2026-00002
Device Sequence Number18158807
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIATHLON 3X11 CR INSERT; TRIATHLON SIZE 3 CR CEMENTED FEMORAL COMPONENT
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale